| Model Number |
404010 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling (2091)
| Date of Event |
09/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis cannot be performed.
Event or Problem Description
Mobility, pain, bleeding and swelling were reported.Bone quality at the time of implant failure type i.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability and osseointegration was achieved.Augmentation procedure was not performed at the time of surgery.